MathSciNet Relay Station
MathSciNet bibliographic data
MR2607855 16G10 (16D70)
Nguyen Viet Dung; García, José Luis On the endofiniteness of a key module over pure semisimple rings. Proc. Amer. Math. Soc. 138 (2010), no. 7, 2269–2278.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement